# SDR CA120222007

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 2,399 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 11438903923
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN ENGINE ANTI-ICE CIRCUIT BREAKER POPPED.  AFTER RESET ON THE GROUND, IT POPPED WITHIN 2 SECONDS AGAIN".  STANDBY MODE SERVICEABLE.  ACTUATOR FUNCTION CHECKED AND FOUND INOPERABLE IN "MAIN ANTI ICE OFF" SELECTION, ALL OTHER 3 SELECTIONS SERVICEABLE.  ICE VANE DOOR HINGE PIN WAS FOUND MIGRATING OUT OF HINGE AND RUBBING ON COWLING.  HINGE ALSO FOUND CRACKED ON 1 SIDE AND WORN.  HINGE WAS REPLACED AND SYSTEM RE-RIGGED WITH MINOR ADJUSTMENTS MADE.  SOME EXCESS TENSION NOTED NEAR AFT CONTROL ROD PROTECTIVE BOOT AND OTHER BEARING POINTS,  CORRECTIONS MADE TO RELIEVE TENSION. ACTUATOR REPLACED,  CB RESET AND FUNCTION TESTED SERVICEABLE, NO BINDING NOTED AT THIS TIME.
